# SDR USAA2011062300019

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 47,650 hours, 17,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1060
- Condition: Low Pressure
- Location: R1 Door
- Part time: 45,541 hours, 17,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL-LAS -EES - R1 DOOR ASSIST ACCUMULATOR PRESSURE REQUIRES SERVICING.  SERVICED R1 DOOR ASSIST ACCUMULATOR PRESSURE PER AMM 52-10-00-614.
